# SDR FDEA201505081434

- Difficulty date: May 8, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- Engine: Ge CF650C2
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Part number: NSL6360
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG CORE COWL LONGERON CRACKED AFT OF CTR HINGE BRACKET.  #1 ENGINE CORE COWL REPLACED.
